# SDR SWAA2024101635625

- Difficulty date: September 9, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB L/E PANEL 331B HAS CRACKED RIB AT LE STA 123.85 (MARKED). LT. HORIZONTAL STAB L/E PANEL 331B HAS CRACKED RIB AT LE STA 105.26 (MARKED).<[01] REMOVED AND REPLACED LT. HORIZONTAL STAB L/E PANEL 331B; RIB AT LE STA 105;26 IAW SRM 51-40-02 AND DWG 186A1001;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
